Plum Healthy

The threat of rebound headaches: Butalbital meds as ‘escape hatches’

Tension headaches are common-day occurrences with almost every individual. Stress eats the life out of an individual, leading to chronic tension headaches and migraines. People who suffer from such headaches have higher levels of stress, depression, anxiety, suppressed anger, frustration and muscle tension. Added to this is the pain caused by those headaches. Constant pain leads to irritability which in turn results in disruption of daily work and personal life. It is said that about 90% of adults suffer from tension headaches and that it is common more in women than in men.

What exactly is a tension headache? A tension headache is caused due to high stress levels. It is felt by a dull pain in the back of the neck in a headband-distribution like fashion. One experiences tender nodules in the neck or muscle surrounding the head. A tension headache is caused by contractions of muscle in the head, neck and shoulder area.

Butalbital drug: There are many FDA-approved drugs for tension headaches and Butalbital is one of them. Bubalbital is a barbiturate that works as a sedative, alleviating the ache by calming the nervous system. Though Bubalbital is an effective pain reliever, it has several side effects. It can make people dependent or use it as an escape mechanism.


Butalbital variants: Butalbital is present as a single chemical or a compound, combining several other drugs like acetaminophen or aspirin or caffeine. Butalbital occurs in combinations with other medications in drugs like Fiorinal, Fioricet, Esgic, Medigesic, Phrenilin and others. Fiorinal is a combination of aspirin, caffeine and butalbital. Fioricet and Esgic contain compounds of acetaminophen, caffeine and butalbital. Phrenilin contains acetaminophen and butalbital.

Butalbital as an escape hatch:
Butalbital has the tendency to make people overtly dependent on it. Some, who are used to taking the drug for tension headaches or migraines, overdo the consumption, resulting in continuous overdose of Butalbital. When used for more than two or three days a week, this leads to what is called rebound headaches or medication over-use headaches.

Butalbital and rebound headaches:
Rebound headaches can be more painful than ordinary headaches. Rebound headaches are headaches that re-occur when the effect of the drug is lost on the person. That is, if a drug loses its potent after few hours of consumption, it leads to rebound headaches, which in turn results in another dosage of the drug. Such continuous dosages cause the headaches again and again until the patient is totally out of Bubalbital addiction. Some of the problems that occur with rebound headaches:

1. With the start of rebound headaches, you need more medications to cure your illness

2. The rebound headaches will occur till your body stops depending on the medications that caused them.

3. To stop rebound headaches, you may have to stop other medications associated with the ones that caused the rebound cycle.

4. On the other hand, you cannot withdraw too quickly or suddenly from Butalbital or other related drugs as it can lead to seizures.

PLEASE NOTE : OnlinePharmacyForum.Com recommends personal consultation with a doctor. The dangers in buying medications online include the online drugstore selling counterfeit, expired or contaminated medications to you. Sometimes the drugs that you receive may have been prepared by unethical means or using unusual substances. This is why you should buy drugs from a licensed and FDA-approved pharmacy; after consulting with a doctor and getting a valid prescription.

Tags: , , , ,
Posted in Drugs Categories, Headaches on Feb 5th, 2017, 4:01 am by editor   

No comments yet. Be the first.

Leave a reply

 
The threat of rebound headaches: Butalbital meds as ‘escape hatches’

Online Pharmacy